# SDR DXTA200803149

- Difficulty date: June 28, 2008
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N233QS
- Make and model: Amd FALCON2000
- Aircraft serial: 91
- Aircraft time: 1,514 hours, 805 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 400133804L
- Part serial: 00526863
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

MICROWAVE CAUGHT FIRE INTERNALLY DURING USE IN FLIGHT, FIRE SMOOTHERED AND MICROWAVE CB PULLED. DEFERRED IAW AC EASY MEL. ACCOMPLISHED MAINT PROCEDURE, PULLED AND COLLARED MICROWAVE CB IN GALLEY.  REMOVED DEFECTIVE MICROWAVE P/N 400-1338-O4L S/N 00-5-26863 AND INSTALLED REPAIRED MICROWAVE P/N 400-1338-04L  S/N 05-05-36913.
